Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Is ipill the cause of low bleeding in menstruation ?

i took i pill for the first time in July 2010.that time i had no side effect but from December 2010 i am having very short period which is light and lasts for only 2 days .is this happening because of the i pill
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hi!Regarding your concern, I pill has no long term or serious side effects.It is safe to use.It may cause side effects lasting for 1-2 days depending on individual.
For "short period which is light and lasts for only 2 days since dec" kindly consult the Doctor,it will require examination and tests.
Answered: Fri, 8 Apr 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
I-Pill is just a high dose hormonal tablet with no long term side effects which can last for six months. The decreased bleeding you are having is most probably due to anaemia. You start taking iron supplements along with a high protein diet to get relief.
Dr. Rakhi Tayal
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor